# SDR YENA2020051270338

- Difficulty date: May 7, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 53,480 hours, 18,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803603
- Condition: Faulted
- Location: Cabin
- Part time: 9,440 hours, 3,483 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 284, MCO-JFK. EPSU LH BAT FAULT; R & R EPSU BAT IAW AMM 33-51-00
